# SDR 20070125

- Difficulty date: January 24, 2007
- Submitted: January 25, 2007
- Operation: General aviation
- Aircraft: N622
- Make and model: Robsin R44RAVENII
- Aircraft serial: 10003
- Aircraft time: 1,167 hours
- Engine: Lyc IO540AE1A5
- Engine time: 1,167 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Gear
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE ENGINE WHILE REPLACING THE CRANKSHAFT IAW SB 569A, IT WAS OBSERVED THAT (PN 13519647) CRANKSHAFT GEAR WAS EXCESSIVELY WORN.  THE GEAR WAS REPLACED WITH A NEW PART.
